Title: Solutions of Fractional Diffusion Equations and Cattaneo-Hristov Diffusion Model
Author(s): Ndolane Sene
Pages: 191-207
Cite as:
Ndolane Sene, Solutions of Fractional Diffusion Equations and Cattaneo-Hristov Diffusion Model, Int. J. Anal. Appl., 17 (2) (2019), 191-207.


The analytical solutions of the fractional diffusion equations in one and two-dimensional spaces have been proposed. The analytical solution of the Cattaneo-Hristov diffusion model with the particular boundary conditions has been suggested. In general, the numerical methods have been used to solve the fractional diffusion equations and the Cattaneo-Hristov diffusion model. The Laplace and the Fourier sine transforms have been used to get the analytical solutions. The analytical solutions of the classical diffusion equations and the Cattaneo-Hristov diffusion model obtained when the order of the fractional derivative converges to 1 have been recalled. The graphical representations of the analytical solutions of the fractional diffusion equations and the Cattaneo-Hristov diffusion model have been provided.

Full Text: PDF



  1. B. S. T. Alkahtani and A. Atangana. A note on cattaneo-hristov model with non-singular fading memory. Therm. Sci., 21(1)(2017), 1-7. Google Scholar

  2. A. Atangana and D. Baleanu. New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model. arXiv preprint arXiv:1602.03408, (2016). Google Scholar

  3. A. Atangana and JF. Gomez-Aguilar. Fractional derivatives with noindex law property: Application to chaos and statistics. Chaos Solitons Fractals, 114 (2018), 516-535. Google Scholar

  4. A. Atangana and I. Koca. Chaos in a simple nonlinear system with atanganabaleanu derivatives with fractional order. Chaos Solitons Fractals, 89 (2016), 447-454. Google Scholar

  5. L. Beghin. Fractional diffusion-type equations with exponential and logarithmic differential operators. Stoc. Proc. Appl., 128(7)(2018), 2427-2447. Google Scholar

  6. M. Caputo and M. Fabrizio. A new definition of fractional derivative without singular kernel. Progr. Fract. Differ. Appl., 1(2)(2015), 1-13. Google Scholar

  7. A. C. Escamilla, JF. G. Aguilar, L. Torres, and RF. E. Jimnez. A numerical solution for a variable-order reactiondiffusion model by using fractional derivatives with non-local and non-singular kernel. Phys. A: Stat. Mech. Appl., 491(2018), 406-424. Google Scholar

  8. H. Delavari, D. Baleanu, and J. Sadati. Stability analysis of caputo fractional-order nonlinear systems revisited. Nonlinear Dyn., 67(4) (2012), 2433-2439. Google Scholar

  9. E. F. D. Goufo. Chaotic processes using the two-parameter derivative with non-singular and non-local kernel: basic theory and applications. Chaos: An Inter. J. Nonlinear Sci., 26(8) (2016), 084-305. Google Scholar

  10. J. Hristov. On the atangana-baleanu derivative and its relation to the fading memory concept: The diffusion equation formulation. Trends in theory and applications of fractional derivatives with Mittag-Leffler kernel, Springer. 2019. Google Scholar

  11. J. Hristov. Approximate solutions to fractional subdiffusion equations. Eur. Phys. J. Spect. Topics, 193(1)(2011), 229-243. Google Scholar

  12. J. Hristov. Transient heat diffusion with a non-singular fading memory: from the cattaneo constitutive equation with jeffrey’s kernel to the caputo-fabrizio time-fractional derivative. Therm. Sci., 20(2) (2016), 757-762. Google Scholar

  13. J. Hristov. Derivation of the fractional dodson equation and beyond: Transient diffusion with a non-singular memory and exponentially fadingout diffusivity. Progr. Fract. Differ. Appl, 3(4) (2017), 1-16. Google Scholar

  14. J. Hristov. Multiple integral-balance method basic idea and an example with mullins model of thermal grooving. Therm. Sci., 21(2017), 1555-1560. Google Scholar

  15. J. Hristov. The non-linear dodson diffusion equation: Approximate solutions and beyond with formalistic fractionalization. Math. Nat. Sci., 1(1) (2017), 1-17. Google Scholar

  16. J. Hristov. Fourth-order fractional diffusion model of thermal grooving: integral approach to approximate closed form solution of the mullins model. Math. Model. Nat. Phenom. 13(1)(2018), 6. Google Scholar

  17. J. Hristov. Integral-balance solution to nonlinear subdiffusion equation. Front. Fract. Calcu., 1(2018), 70. Google Scholar

  18. J. Hristov. The heat radiation diffusion equation: Explicit analytical solutions by improved integral-balance method. Therm. Sci., 22(2) (2018), 777-788. Google Scholar

  19. J. Hristov. Integral balance approach to 1-d space-fractional diffusion models. Math. Meth. Eng., (2019), 111-131, Springer. Google Scholar

  20. J. Hristov. A transient flow of a non-newtonian fluid modelled by a mixed time-space derivative: An improved integralbalance approach. Math. Meth. Eng., (2019), 153-174, Springer. Google Scholar

  21. F. Jarad and T. Abdeljawad. A modified laplace transform for certain generalized fractional operators. Res. Nonlinear Anal., (2)(2018), 88-98. Google Scholar

  22. F. Jarad, E. Ugurlu, T. Abdeljawad, and Dumitru Baleanu. On a new class of fractional operators. Adv. Diff. Equa., (1)(2017), 247. Google Scholar

  23. H. Jordan. Steady-state heat conduction in a medium with spatial non-singular fading memory derivation of caputo-fabrizio spacefractional derivative from cattaneo concept with jeffrey’s kernel and analytical solutions. Therm. Sci., 21(2) (2017), 827-839. Google Scholar

  24. U. N. Katugampola. A new approach to generalized fractional derivatives. Bull. Math. Anal. Appl, 6(4)(2014), 115. Google Scholar

  25. A. A. Kilbas, M Rivero, L Rodriguez-Germa, and JJ Trujillo. Caputo linear fractional differential equations. IFAC Proc. 39(11) (2006), 52-57. Google Scholar

  26. I. Koca and Abdon Atangana. Solutions of cattaneo-hristov model of elastic heat diffusion with caputo-fabrizio and atangana-baleanu fractional derivatives. Therm. Sci., 21 (2017), 2299-2305. Google Scholar

  27. L. Li, J. G. Liu, and L. Wang. Cauchy problems for kellersegel type timespace fractional diffusion equation. J. Differ. Equ., 265(3)(2018), 1044-1096. Google Scholar

  28. Y. Li, Y. Q. Chen, and I. Podlubny. Mittagleffler stability of fractional order nonlinear dynamic systems. Auto., 45(8) (2009), 1965-1969. Google Scholar

  29. Y. Li, F. Liu, I. W. Turner, and T. Li. Time-fractional diffusion equation for signal smoothing. Appl. Math. Comp., 326 (2018), 108116. Google Scholar

  30. J. Losada and J. J. Nieto. Properties of a new fractional derivative without singular kernel. Progr. Fract. Differ. Appl, 1(2)(2015), 87-92. Google Scholar

  31. Y. Ma, F. Zhang, and C. Li. The asymptotics of the solutions to the anomalous diffusion equations. Comput. Math. Appl., 66(5)(2013), 682-692. Google Scholar

  32. T. Myers. Optimal exponent heat balance and refined integral methods applied to stefan problems. Int. J. Heat Mass Transfer, 53(5-6) (2010), 1119-1127. Google Scholar

  33. K. M. Owolabi and A. Atangana. Robustness of fractional difference schemes via the caputo subdiffusion-reaction equations. Chaos, Solitons Fractals, 111 (2018), 119-127. Google Scholar

  34. I. Podlubny. Fractional differential equations: an introduction to fractional derivatives, fractional differential equations, to methods of their solution and some of their applications, (1998), 198. Acad. Press. Google Scholar

  35. I. Podlubny. Matrix approach to discrete fractional calculus ii: Partial fractional differential equations. (2009). Google Scholar

  36. S. Priyadharsini. Stability of fractional neutral and integrodifferential systems. J. Fract. Calc. Appl.,7(1) (2016), 87-102. Google Scholar

  37. Z. Ruan, W. Zhang, and Zewen Wang. Simultaneous inversion of the fractional order and the space-dependent source term for the time-fractional diffusion equation. Appl. Math. Comput., 328 (2018), 365-379. Google Scholar

  38. K. M. Saad, D. Baleanu, and A. Atangana. New fractional derivatives applied to the kortewegde vries and korteweg-de vries-burgers equations. Comput. Appl. Math., 37 (2018), 52035216. Google Scholar

  39. Y. Salehi, M. T. Darvishi, and W. E. Schiesser. Numerical solution of space fractional diffusion equation by the method of lines and splines. Appl. Math. Comput., 336 (2018), 465-480. Google Scholar

  40. N. Sene. Exponential form for lyapunov function and stability analysis of the fractional differential equations. J. Math. Comput. Sci. 18(4)(2018), 388-397. Google Scholar

  41. N. Sene. Lyapunov characterization of the fractional nonlinear systems with exogenous input. Fractal Fract., (2018), 2(2):17. Google Scholar

  42. N. Sene. Solutions for some conformable differential equations. Progr. Fract. Differ. Appl., 4(4)(2018), 493-501. Google Scholar

  43. N. Sene. Stokes first problem for heated flat plate with atangana-baleanu fractional derivative. Chaos Soli. Fract., 117 (2018), 68-75. Google Scholar

  44. S. Shen, F. Liu, and V. V. Anh. The analytical solution and numerical solutions for a two-dimensional multi-term time fractional diffusion and diffusion-wave equation. J. Comput. Appl. Math., 345 (2019), 515-534. Google Scholar

  45. J. Zhang, X. Zhang, and B. Yang. An approximation scheme for the time fractional convectiondiffusion equation. Appl. Math. Comput., 335(2018), 305-312. Google Scholar